# SDR 99ZZZX3032

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17238
- Make and model: Bell 206L-3
- Aircraft serial: 51492
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 206064300005
- Condition: Cracked
- Location: Exhaust
- Part time: 6,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT SIDE NEAR CENTER AT FLANGE BASE.
